Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 123, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 1, 2025, 4:27 PM EDT for 4 counties in Pennsylvania. It was in force for 63 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2025, 4:27 PM EDT (20:27 UTC)
- Expired
- Jul 1, 2025, 5:30 PM EDT
- In force
- 63 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Berks County, PA, Chester County, PA, Lehigh County, PA, Montgomery County, PA
The radar
The Philadelphia radar (KDIX), 130 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 4:28 PM EDT | TSTM WND GST 58 | Reading Regional Airpor, PA | 58 mph thunderstorm wind gust, and 45 mph sustained wind. |
| Jul 1, 4:31 PM EDT | TSTM WND GST 63 | Reading Regional Airpor, PA | 63 mph thunderstorm wind gust, and 41 mph sustained wind. |
| Jul 1, 4:38 PM EDT | TSTM WND DMG | 1 Sw Lorane, PA | Picture shows large tree down across Main Street in Gibraltar. Time estimated from radar. |
| Jul 1, 4:40 PM EDT | TSTM WND DMG | 1 Ssw Oley Furnace, PA | Some trees down on Lake Road in Oley, some blocking the roadway. Time estimated from radar. |
| Jul 1, 4:40 PM EDT | TSTM WND DMG | Wyomissing, PA | Tree uprooted. Time estimated from radar. |
| Jul 1, 4:46 PM EDT | TSTM WND DMG | 3 Nnw Amity Gardens, PA | Some large trees blown over on Weavertown Road in Douglassville. Time estimated from radar. |
| Jul 1, 4:46 PM EDT | TSTM WND DMG | 3 W Douglass Twp, PA | Social media post shows several trees down in Locust Grove in Amity. Time estimated from radar. |
| Jul 1, 4:47 PM EDT | TORNADO | 3 Nnw Amity Gardens, PA | A brief and weak tornado touched down on Weavertown Lane in Amity Township Berks County, Pennsylvania during the late afternoon of July 1. Several trees had large limbs broken or snapped off, some of which were twisted, although these were all softwood trees. |
| Jul 1, 4:48 PM EDT | TSTM WND DMG | 2 Nne Oley Furnace, PA | Tree into a house on Conrad Road with multiple people trapped. |
| Jul 1, 4:48 PM EDT | TSTM WND DMG | Douglassville, PA | Multiple trees uprooted and snapped on Weavertown Road. Tornado possible. Time estimated from radar. |
| Jul 1, 4:56 PM EDT | TSTM WND DMG | Boyertown, PA | Social media post showed a tree down blocking a roadway in Boyertown. Time estimated from radar. |
| Jul 1, 4:58 PM EDT | TSTM WND DMG | New Hanover Twp, PA | Multiple reports of trees and wires down. Time estimated from radar. |
| Jul 1, 4:58 PM EDT | TSTM WND DMG | Oley, PA | Tree on a car. Time estimated from radar. |
| Jul 1, 5:00 PM EDT | TSTM WND DMG | 1 Nne Gilbertsville, PA | Multiple reports of trees and wires down. Time estimated from radar. |
| Jul 1, 5:14 PM EDT | TSTM WND DMG | Seisholtzville, PA | Multiple trees snapped and uprooted. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 12:59 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 822 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
903
WUUS51 KPHI 012027
SVRPHI
PAC011-029-077-091-012130-
/O.NEW.KPHI.SV.W.0123.250701T2027Z-250701T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
427 PM EDT Tue Jul 1 2025
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Berks County in eastern Pennsylvania...
South central Lehigh County in eastern Pennsylvania...
Northwestern Montgomery County in southeastern Pennsylvania...
North central Chester County in southeastern Pennsylvania...
* Until 530 PM EDT.
* At 427 PM EDT, severe thunderstorms were located along a line
extending from Shoemakersville to near Laureldale to near
Adamstown, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
* Locations impacted include...
Allentown, Reading, Pottstown, Emmaus, Wyomissing, Birdsboro,
Kutztown, Hamburg, Fleetwood, Sinking Spring, Laureldale, East
Greenville, Topton, Leesport, Shoemakersville, Bally,
Bechtelsville, Lyons, New Morgan, and Pughtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with these storms. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4037 7604 4053 7604 4065 7550 4045 7548
4015 7558 4019 7595 4027 7608
TIME...MOT...LOC 2027Z 260DEG 20KT 4052 7597 4039 7596 4025 7602
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Staarmann4 follow-up statements
299
WWUS51 KPHI 012034
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
434 PM EDT Tue Jul 1 2025
PAC011-029-077-091-012130-
/O.CON.KPHI.SV.W.0123.000000T0000Z-250701T2130Z/
Berks PA-Lehigh PA-Montgomery PA-Chester PA-
434 PM EDT Tue Jul 1 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR BERKS...SOUTH CENTRAL LEHIGH...NORTHWESTERN MONTGOMERY AND NORTH
CENTRAL CHESTER COUNTIES...
At 434 PM EDT, severe thunderstorms were located along a line
extending from near Shoemakersville to Laureldale to near New
Morgan, moving east at 25 mph. A 58 mph wind gust was measured at
the Reading Regional Airport.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Automated weather station and radar.
IMPACT...Minor damage to vehicles is possible. Wind damage to roofs,
siding, trees, and power lines is possible.
Locations impacted include...
Allentown, Reading, Pottstown, Emmaus, Wyomissing, Birdsboro,
Kutztown, Hamburg, Fleetwood, Sinking Spring, Laureldale, East
Greenville, Topton, Leesport, Shoemakersville, Bally, Bechtelsville,
Lyons, New Morgan, and Pughtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4037 7604 4053 7604 4065 7550 4045 7548
4015 7558 4019 7595 4027 7608
TIME...MOT...LOC 2034Z 259DEG 20KT 4051 7593 4040 7592 4023 7596
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Staarmann378
WWUS51 KPHI 012048
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
448 PM EDT Tue Jul 1 2025
PAC011-029-077-091-012130-
/O.CON.KPHI.SV.W.0123.000000T0000Z-250701T2130Z/
Berks PA-Lehigh PA-Montgomery PA-Chester PA-
448 PM EDT Tue Jul 1 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR EASTERN BERKS...SOUTH CENTRAL LEHIGH...NORTHWESTERN MONTGOMERY
AND NORTH CENTRAL CHESTER COUNTIES...
At 448 PM EDT, severe thunderstorms were located along a line
extending from Kutztown to near Fleetwood to near Birdsboro, moving
east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to roofs,
siding, trees, and power lines is possible.
Locations impacted include...
Allentown, Reading, Pottstown, Emmaus, Wyomissing, Birdsboro,
Kutztown, Fleetwood, Laureldale, East Greenville, Topton, Bally,
Bechtelsville, Lyons, New Morgan, Zionsville, Pughtown, Ancient Oaks,
Gilbertsville, and Cedarville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4036 7595 4054 7593 4065 7550 4045 7548
4015 7558 4019 7595 4027 7608
TIME...MOT...LOC 2048Z 262DEG 22KT 4051 7580 4040 7577 4023 7581
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Staarmann538
WWUS51 KPHI 012057
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
457 PM EDT Tue Jul 1 2025
PAC011-029-077-091-012130-
/O.CON.KPHI.SV.W.0123.000000T0000Z-250701T2130Z/
Berks PA-Lehigh PA-Montgomery PA-Chester PA-
457 PM EDT Tue Jul 1 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR EASTERN BERKS...SOUTH CENTRAL LEHIGH...NORTHWESTERN MONTGOMERY
AND NORTH CENTRAL CHESTER COUNTIES...
At 457 PM EDT, severe thunderstorms were located along a line
extending from Topton to Gilbertsville to near New Morgan, moving
east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to roofs,
siding, trees, and power lines is possible.
Locations impacted include...
Allentown, Reading, Pottstown, Emmaus, Birdsboro, Kutztown,
Fleetwood, East Greenville, Topton, Bally, Bechtelsville, Lyons, New
Morgan, Zionsville, Pughtown, Ancient Oaks, Gilbertsville,
Cedarville, Stowe, and Shillington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4035 7582 4051 7587 4065 7550 4045 7548
4015 7558 4019 7595 4026 7606
TIME...MOT...LOC 2057Z 265DEG 32KT 4049 7567 4032 7563 4021 7584
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Staarmann734
WWUS51 KPHI 012117
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
517 PM EDT Tue Jul 1 2025
PAC011-029-077-091-012130-
/O.CON.KPHI.SV.W.0123.000000T0000Z-250701T2130Z/
Berks PA-Lehigh PA-Montgomery PA-Chester PA-
517 PM EDT Tue Jul 1 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN BERKS...SOUTH CENTRAL LEHIGH...NORTHWESTERN
MONTGOMERY AND NORTH CENTRAL CHESTER COUNTIES...
At 517 PM EDT, severe thunderstorms were located along a line
extending from near Ancient Oaks to near Green Lane to near
Cedarville, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to roofs,
siding, trees, and power lines is possible.
Locations impacted include...
Allentown, Pottstown, Emmaus, East Greenville, Bally, Bechtelsville,
Zionsville, Pughtown, Ancient Oaks, Gilbertsville, Cedarville, Stowe,
Boyertown, Pennsburg, Macungie, Alburtis, Pottsgrove, South
Pottstown, Amity Gardens, and Sanatoga.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4036 7565 4057 7571 4065 7550 4045 7548
4015 7558 4018 7584
TIME...MOT...LOC 2117Z 257DEG 22KT 4056 7555 4036 7544 4019 7572
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
StaarmannWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 4:11 PM EDT, 16 minutes earlier.
Area forecast discussion, Jul 1, 4:11 PM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
411 PM EDT Tue Jul 1 2025
.SYNOPSIS...
A cold front will approach the area late Tuesday and move through
the region Tuesday night into Wednesday. High pressure builds
closer to the area later Wednesday into Thursday before settling
over our area on Friday and into the weekend.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
A Severe Thunderstorm Watch remains in effect for the entire
forecast area until 9PM EDT.
A Flood Watch remains in effect for locations near and along the
I-95 corridor and southeast Pennsylvania until 2AM EDT.
Numerous heavy thunderstorms have developed across the I-95
corridor with additional clusters of heavy thunderstorms across
the Harrisburg region and the Washington DC metro area. As a
cold front across the Ohio River Valley advances east across
Pennsylvania late this afternoon and into tonight, supported by
an amplified trough pivoting across the Northeast and Mid
Atlantic, these clusters of strong thunderstorms will begin to
collide and merge across eastern PA and the I-95 corridor,
slowly moving east into the Delmarva and New Jersey into
tonight. SFCCAPE values this afternoon have bubbled up to
3000-4500 J/kg with steep low-level lapse rates of 7.0-8.0 C/km
leading to rapid development of strong updrafts and severe
thunderstorms capable of producing locally damaging wind gusts.
Furthermore, PWAT values are in excess of 2.0 inches, which is
at the climatological maximum for this area this time of the
year, with forecast profiles indicating that storms could have
a tendency to backbuild or train. These factors all indicate
that instances of flash flooding could be more numerous than
what we see in many events with even the potential for some
instances of significant flash flooding possible, especially if
storms train over an urban area. High res model guidance
suggests the potential for heavier storms to produce a quick 1
to 3 inches of rainfall within just 1 to 2 hours and it's
possible some localized storms totals could reach around 4
inches. For this reason, the WPC has expanded the Moderate Risk
in the Excessive Rainfall Outlook to envelop the entirety of
southeast PA, including Philadelphia, and into the I-95 corridor
for parts of New Jersey, essentially matching the locations we
have highlighted in our Flood Watch.
These various clusters of thunderstorms will merge into a broad
line tonight, likely lessening the severe weather threat with
the loss of daytime heating, but maintaining or even
exasperating the flash flood threat across the entire region.
This massive complex of heavy showers and thunderstorms will
slowly shift south and east into southern New Jersey and the
Delmarva overnight as the cold front arrives to nudge the storms
towards the coast. As a result of the heavy rainfall and slow
storm motions, flash flooding concerns may continue through the
evening and well into the first part of the overnight period.
The storms will gradually begin to lose steam early Wednesday
morning, but steady showers and some isolated thunderstorms can
still be expected during the predawn hours of Wednesday. Lows
will be in the upper 60s to low 70s.
Latest guidance suggests this frontal boundary will slow down
and possibly become quasi-stationary across southern New Jersey
and the southern Delmarva come daybreak Wednesday. As a result,
additional showers and thunderstorms may develop across this
corridor through Wednesday morning before gradually shifting
offshore throughout the day. PWAT values in this narrow corridor
will still be near 2 inches, suggesting heavy downpours will
still be possible for at least the first half of the day. Skies
will be overcast to mostly cloudy to start the day with gradual
clearing in the afternoon from west to east. High temperatures
will be in the 80s, with some areas that see sunshine in the
afternoon further north and west likely seeing the warmest
temperatures in the mid to upper 80s.
Widespread rainfall amounts once this is all said and done look
to be at least around 0.75 to 2.5 inches of rainfall, with
locally heavier amounts very possible.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
Dry and quiet weather follows for Wednesday night as high
pressure builds in to our south and west. Lows in the 60s.
While high pressure will be increasingly in control on Thursday,
a weak cold front looks to sink southward during the afternoon
and evening on Thursday. This cold front looks to set off some
showers and maybe an isolated thunderstorm for areas near and NW
of I-78. High temperatures will be in the mid to upper 80s.
Nighttime lows will be in the 60s.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
A lingering upper level trough looks to become reinforced as it
remains across much of the Northeast through the end of the
work week before moving offshore over the weekend. At the
surface, a high pressure system settles over our area on Friday
and Saturday and moving offshore on Sunday, keeping the region
mostly dry.
Daytime temperatures in the 80s for most Friday and Saturday,
with temperatures look to warm closer to 90 on Sunday. Dew
points are forecast to be in the low to mid 60s before
increasing to around 70 on Sunday. Overall, the most pleasant
day does look to be Friday which should make for a nice forecast
for the 4th of July.
Next week looks to begin hot and humid for next Monday and
Tuesday but there will be chances for late day showers/storms
as the next cold front approaches.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Rest of Today...Restrictions likely with thunderstorms in the
afternoon (60-80%). Winds from the southwest around 10 kts
gusting to 15 kts. Higher gusts possible in thunderstorms.
Moderate confidence.
Tonight...Restrictions likely (40-60%) with showers and
thunderstorms continuing into the evening. Showers/storms should
wind down overnight but an MVFR/IFR stratus deck could set in.
Winds generally W/SW around 5 knots. Moderate confidence.
Monday...Sub-VFR conditions likely with lingering stratus and
fog across the region. Gradual improvement from west to east
through the day. Winds W-SW around 5 to 10 kts. Moderate
confidence.
Outlook...
Wednesday night through Sunday...VFR. No significant weather.
&&
.MARINE...
Small Craft Advisory conditions continue until early Wednesday
morning. There will also be showers/storms moving over the
waters and these could produce localized wind gusts over 40
knots. Winds and seas subside below advisory criteria by
daybreak Wednesday. Some lingering showers and thunderstorms
possible off the Southern New Jersey and Delaware coasts.
Outlook...
Wednesday night into Saturday...Sub-SCA conditions expected.
Rip Currents...
On Tuesday, winds turn more south-southwest around 10 to 20 mph and
the period Will be around 7 seconds with breaking waves around
3 to 4 feet. Thus, we will continue with the MODERATE risk for
the development of dangerous rip currents for the NJ Shore and
LOW risk for Delaware Beaches as flow will be more offshore
there
For Wednesday, winds go more west/southwesterly and lighten to
around 10 MPH or less. Seas decrease as well within the surf
zone to around 2 feet. As a result, a LOW risk for the
development of rip currents will be in place for the Jersey
Shore and Delaware Beaches.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch until 2 AM EDT Wednesday for PAZ060-070-071-
101>106.
NJ...Flood Watch until 2 AM EDT Wednesday for NJZ009-010-012-013-
015>019.
DE...Flood Watch until 2 AM EDT Wednesday for DEZ001.
MD...None.
MARINE...Small Craft Advisory until 2 AM EDT Wednesday for ANZ450.
Small Craft Advisory until 4 AM EDT Wednesday for ANZ451>455.
&&
SYNOPSIS...Fitzsimmons/MJL
NEAR TERM...MJL
SHORT TERM...Fitzsimmons/MJL
LONG TERM...Fitzsimmons/MJL
AVIATION...MJL
MARINE...MJLHazardous weather outlook, Jul 1, 2:03 PM EDT, 2 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 203 PM EDT Tue Jul 1 2025 MDZ012-015-019-020-021815- Kent MD-Queen Annes-Talbot-Caroline- 203 PM EDT Tue Jul 1 2025 ...SEVERE THUNDERSTORM WATCH 481 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is a SLIGHT RISK for severe thunderstorms on Tuesday. There is a MODERATE RISK for excessive rainfall on Tuesday. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MJL
In the hours before
Local storm report, Jul 1, 4:05 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
405 PM EDT Tue Jul 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM Flash Flood Oxford 39.79N 75.98W
07/01/2025 Chester PA Trained Spotter
Flash flooding occurring on Market Street.
&&
NGLocal storm report, Jul 1, 4:09 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
409 PM EDT Tue Jul 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM Flash Flood 1 NNW Holmesburg 40.05N 75.03W
07/01/2025 Philadelphia PA Other Federal
Pennypack Creek (PLLP1) rapidly went into
flood stage.
&&
HoeflichLocal storm report, Jul 1, 4:15 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
415 PM EDT Tue Jul 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM Tstm Wnd Dmg Glen Roy 39.77N 76.05W
07/01/2025 Chester PA Emergency Mngr
Trees down all along West Christine Road
from the county line to Hopewell Road. Time
estimated from radar.
&&
GorseLocal storm report, Jul 1, 4:18 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
418 PM EDT Tue Jul 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM Flash Flood 1 NNW Northeast Philade 40.11N 75.03W
07/01/2025 Philadelphia PA Trained Spotter
Flash flooding occurring at the intersection
of Bustleton Ave and Winchester Ave.
&&
NGLocal storm report, Jul 1, 4:22 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
422 PM EDT Tue Jul 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM Flood Bensalem 40.11N 74.93W
07/01/2025 Bucks PA Trained Spotter
Vehicle stranded in flood water under an
overpass on Station Ave.
&&
NGLocal storm report, Jul 1, 4:25 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
425 PM EDT Tue Jul 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM Flash Flood 1 WSW Andalusia 40.06N 74.98W
07/01/2025 Philadelphia PA Trained Spotter
Flash flooding of the Poquessing Creek with
widespread flooding occurring.
&&
NGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 11:20 PM EDT | Flash Flood Warning | PHI | Berks | 4 hr |
| Jun 30, 11:47 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Delaware, Montgomery | 43 min |
| Jul 1, 12:38 AM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 36 min |
| Jul 1, 2:30 AM EDT | Flood Watch | PHI | Berks, Bucks, Chester, Delaware, Montgomery, Philadelphia | 19 hr |
| Jul 1, 6:15 AM EDT | River Flood Warning | PHI | Chester | 3 hr |
| Jul 1, 6:21 AM EDT | Areal Flood Warning | PHI | Delaware | 2 hr |
| Jul 1, 2:32 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 43 min |
| Jul 1, 2:58 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery, Philadelphia | 47 min |
| Jul 1, 3:00 PM EDT | Flash Flood Warning | PHI | Chester | 4 hr |
| Jul 1, 3:06 PM EDT | River Flood Warning | PHI | Chester, Delaware | 8 hr |
| Jul 1, 3:31 PM EDT | Flash Flood Warning | PHI | Bucks, Montgomery, Philadelphia | 4 hr |
| Jul 1, 3:34 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 56 min |
| Jul 1, 3:39 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Philadelphia | 66 min |
| Jul 1, 4:44 PM EDT | Flash Flood Warning | PHI | Chester | 4 hr |
| Jul 1, 4:47 PM EDT | Tornado Warning | PHI | Berks, Montgomery | 28 min |
| Jul 1, 4:55 PM EDT | Flash Flood Warning | PHI | Berks, Chester, Montgomery | 4 hr |
| Jul 1, 5:07 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Montgomery, Northampton | 38 min |
| Jul 1, 5:14 PM EDT | Flash Flood Warning | PHI | Berks, Bucks, Lehigh, Montgomery | 4 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.